My period came a week early this month - it is usually to the day every 29 days. It was very heavy the first 2 days - like a pad every hour or so. I lost so much blood that I felt faint. I had a lot of cramping (more than usual) and a severe migraine. Now after 4 days it has taperd off to almost nothing.
Could this just be a "normal" period or was it maybe a miscariage? Can you miscarry that early? I am not under any stress and I cannot think of anything in my life that has changed.
HI WHEN WAS THE LAST TIME YOU HAD SEXUAL INTERCOURSE?HAVE YOU RECENTLY STARTED TAKING BIRTH CONTROL PILLS OR ON A DEPO SHOT TREATMENT PLAN NOW,THAT HAS JUST STARTED?IT IS HARD TO SAY IF YOU MICARRIED,DID YOU NOTICE AN EMBRYO OR A FORM THAT MIGHT RESEMBLE A EMBRYO?WHEN YOU STARTED YOUR PERIOD DID YOU START CRAMPING ALL OF A SUDDEN AND THEN START BLEEDING?THAT IS HOW A MISCARRIAGE USUALLY GOES THE WOMAN WILL HAVE SUDDEN CRAMPING AND THEN START BLEEDING.THAT IS WHY I AM ASKING.YOU CAN ALL WAYS GO AND GET CHECKED OUT JUST TO MAKE SURE.IF YOU DID HAVE A MISCARRIAGE IT WOULD BE A GOOD IDEA ANY WAYS SO THAT YOU CAN HAVE YOUR UTERUS SCRAPED FROM THE OLD SCAR TISSUE THAT IS IN THERE.TAKE CARE OF YOUR SELF.TNT406
The same thing happened me to last month. I spoke with a nurse and she said it is possible to have a miscarriage before the time you should start your cycle. Mine was spotting one day light blood the next day, and clots the third day then it was gone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.